A Stable Numerical Method for Inverting Shape from Moments

Gene H. Golub, Peyman Milanfar, James M. Varah. A Stable Numerical Method for Inverting Shape from Moments. SIAM J. Scientific Computing, 21(4):1222-1243, 1999. [doi]

Authors

Gene H. Golub

This author has not been identified. Look up 'Gene H. Golub' in Google

Peyman Milanfar

This author has not been identified. Look up 'Peyman Milanfar' in Google

James M. Varah

This author has not been identified. Look up 'James M. Varah' in Google